# SDR TWAA9615801

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47249
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, RIGHT MAIN LANDING GEAR DID NOT INDICATE UP AND LOCKED.  CYCLED LANDING GEAR.  FOUND WIRE 2G204E24 AND 2G206E24, BROKEN.  REPAIRED WIRES AND REPLACED SWITCH, MFG P/N H14-6.  LANDING GEAR INDICATION AND OPERATION CHECKED NORMAL.  (M)
